# SDR DL76G010258

- Difficulty date: February 14, 2001
- Submitted: February 15, 2001
- Operation: Air carrier
- Aircraft: N169DZ
- Make and model: Boeing 767332
- Aircraft serial: 29689
- Aircraft time: 13,245 hours, 2,142 cycles
- System (JASC): 2330 · Entertainment System
- Part: Controller
- Condition: Failed
- Location: Entertain Sys
- Stage of operation: CL
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

DURING T/O ROLL, FAINT ODOR OF BURNING PLASTIC.  NEVER BECAME A STRONG ODOR BUT WAS NOTICEABLE FOR 1 HR.  BEGAN TO DISSIPATE SOON AFTER T/O.  FLT ATTENDANT NOTICED THE IN-FLIGHT ENTERTAINMENT SYSTEM HAD FAILED IN SEVERAL MODES AFTER T/O AND WOULD NOT RECOVER.  ODOR WAS NOTICEABLE IN COCKPIT AND BACK TO ROW 3 OF BUSINESS CLASS.  FOUND CABIN FILE SERVER WITH NO POWER.  REMOVED CFS AND FOUND INTERNAL HARDWARE WITH SLIGHT ELECTRICAL ODOR.  REPLACED CFS.  INSPECTED ALL LRU IN VIDEO CONTROL CABINET AND E&E BAY.  ALL CHECK NORMAL.
